# SDR FDEA202105231362

- Difficulty date: May 23, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON CORNER 13 OF LEFT HAND FIXED LEADING   EDGE SKIN ADJACENT TO CUTOUT FOUND CRACK APPROXIMATELY 0.3 INCH AT STATION XOS   657.25 LEFT HAND FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT CORNER 13 CRACK   APPROXIMATELY 0.3 INCH AT STATION XOS 657.25. REPAIRED AS PER MD11 SRM 57-40-02-2R   FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
